# SDR UPS96221083

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69448241
- Condition: Corroded
- Location: Bs 588
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CORROSION ON FITTING AT STA 558 RBL 23 WL 155.  REMOVED CORRODED FITTING AND INSTALLED NEW FITTING.  ALL WORK DONE IAW SRM'S 53-10-1, 51-10-6, AND SRM 51-30-2.
